Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Hunger

Posted by Lexxey on March 31, 2003, at 8:34:16

In reply to Re: Hunger blondegirl47, posted by Hattree on March 28, 2003, at 10:29:49

I wonder if the grouchiness has to do with quality of sleep.

I had problems there until I started taking Unisom [otc] and am sleeping well and I'm on the full dose of 40mg twice a day. I feel my appetitie declining too. I'm waiting to get a surge of motivation like I have heard folks mention who have taken it a while.

I think this Straterra is going to work for me. I still feel a little dizzy about 1 hour after taking the Strat but I can deal with that. When I was just plain ADHD with no drugs I was "dizzy" and "ditzy" all the time!!!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lexxey thread:133458
URL: http://www.dr-bob.org/babble/20030329/msgs/214665.html